ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Supersymmetric Solution Of Gauge Hierarchy Problem

Kaul, Romesh K (1982) Supersymmetric Solution Of Gauge Hierarchy Problem. In: Pramana - Journal of Physics, 19 (2). pp. 183-188.

[img]
Preview
PDF
pramana_19-2_183-188_1982.pdf - Published Version

Download (296Kb)
Official URL: http://www.springerlink.com/content/w5636251340811...

Abstract

Some recent developments with respect to the resolution of the gauge hierarchy problem in grand unified theories by supersymmetry are presented. A general argument is developed to show how global supersymmetry maintains the stability of the different mass-scales under perturbative effects.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Gauge hierarchy problem - supersymmetry
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 30 Dec 2009 09:56
Last Modified: 03 Apr 2012 05:12
URI: http://eprints.iisc.ernet.in/id/eprint/22420

Actions (login required)

View Item View Item